Jump to content

Very tired


Cindy RN

Recommended Posts

I am asking those of you who have been here for awhile to say an extra prayer for me. I had chemo all of last week and am still so tired I can't stay awake more than 3-4 hrs. I usually bounce back fairly quickly but this time seems different. I am still running a temp-low grade and am on antibiotics for it. Just need the energy back. Thanks for all of you. Love Cindy

Link to comment
Share on other sites

Dear CIndy,

You have a special place in my heart and I am always praying for you/ I will add extra prayers and hope that you bounce back soon. Rest, and let the chemo work. (((HUGS)))

Link to comment
Share on other sites

Cindy,

You and I can be miserable together sweetie. I had my last chemo Mon. and stil feel exhausted, chills, nausea. I started to do the dishes to move around a lttle and ended up vomitting in te sink! I am sorry, that is so unpleasant to talk about. The anti-nausea medicine just makes me more tired....Tired or nauseated, which do I want to be? Are there any other choices?? My husband can't babysit me every min. and worries so much, as I am sure your husband does fr you too.

I am praying hard for you right now in the name of our Lord Jesus that you feel more energy and strength. Jesus please help Cindy battle this dreadful disease and let her go back to her job helping people! In you your name by your stripes may she be healed.

Amen,

Cheryl

Link to comment
Share on other sites

Just want to add my prayers...I have always loved the scripture you have posted in your signature. Here is another I have found helpful:

But they that wait upon the Lord shall renew their strength;

They shall mount up with wings as eagles;

They shall run and not be weary;

And they shall walk and not faint.

Isaiah 40:31

Hang in there and may God surround you with an abundance of love and support, Cindy.

~Karen M.

Link to comment
Share on other sites

Hi Cindy RN,

I hope by now you are feeling better. It would usually take me 3 days after chemo to feel good enought to go back to teaching. I think it was my fourth round that put me down more than the others. I think it was also the one where I started loosing my hair. The doctor didn't know why I was more tired because my blood work was within margins. But rest is always the best healer along with making our requests known to God.

Praying for you now,

Bud

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.